MAUDE Adverse Event Report: ALPHATEC SPINE, INC. SAFEOP 3 PATIENT INTERFACE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

ALPHATEC SPINE, INC. SAFEOP 3 PATIENT INTERFACE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number AIX11240
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The system returned for evaluation, and the tablet was unresponsive.After performing a full reboot, the free-run emg functionality was normal.A review of the system logs from an earlier procedure revealed no indication of a proper shutdown.Instead, the system entered sleep mode, as shown by multiple entries.This suggests that the power button may not have been held down long enough to initiate a full reboot prior to the procedure.The root cause is unknown but may be the result of a user interface anomaly.
 
Event or Problem Description
At the start of a spinal procedure, the neuromonitoring system failed to display any free-run emg activity.Multiple attempts to restart both the patient interface and the tablet were unsuccessful, resulting in the procedure being aborted.

Brand Name
SAFEOP 3 PATIENT INTERFACE
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key22471935
Report Number2027467-2025-00128
Device Sequence Number17211538
Product Code GWF
UDI-Device Identifier00190376517506
UDI-Public(01)00190376517506
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K234092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIX11240
Device Catalogue NumberAIX11240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown